# SDR REXA2018080326659

- Difficulty date: July 26, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N8886
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 28,177 hours, 25,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 60033052145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT SIDE FUSELAGE PNL 211AL LWR AFT LATCH SKIN IS CRACKED. REMOVED AND REPLACED FWD LT SIDE FUSELAGE PANEL 211 AL LWR AFT LATCH SKIN IAW SRM 51-42-06 SRM 51-42-13 AND EA 253-07393 REV A.
